Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 384293, 19 pages
http://dx.doi.org/10.1155/2012/384293
Research Article

Stability and Bifurcation in a Delayed Holling-Tanner Predator-Prey System with Ratio-Dependent Functional Response

1Department of Science, Bengbu College, Bengbu, Anhui 233030, China
2School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu, Anhui 233030, China

Received 9 November 2012; Revised 21 November 2012; Accepted 21 November 2012

Academic Editor: C. Conca

Copyright © 2012 Juan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Berryman, “The origins and evolution of predator-prey theory,” Ecology, vol. 73, no. 5, pp. 1530–1535, 1992. View at Google Scholar · View at Scopus
  2. C. Cosner, D. L. Deangelis, J. S. Ault, and D. B. Olson, “Effects of spatial grouping on the functional response of predators,” Theoretical Population Biology, vol. 56, no. 1, pp. 65–75, 1999. View at Publisher · View at Google Scholar · View at Scopus
  3. S. B. Hsu, T. W. Hwang, and Y. Kuang, “Rich dynamics of a ratio-dependent one-prey two-predators model,” Journal of Mathematical Biology, vol. 43, no. 5, pp. 377–396, 2001. View at Google Scholar · View at Scopus
  4. Y. Kuang, “Rich dynamics of Gause-type ratio-dependent predator-prey system,” Fields Institute Communications, vol. 21, pp. 325–337, 1999. View at Google Scholar · View at Zentralblatt MATH
  5. M. Haque and B. L. Li, “A ratio-dependent predator-prey model with logistic growth for the predator population,” in Proceedings of 10th International Conference on Computer Modeling and Simulation, pp. 210–215, University of Cambridge, Cambridge, UK, April 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. Z. Liang and H. Pan, “Qualitative analysis of a ratio-dependent Holling-Tanner model,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 954–964, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. Saha and C. Chakrabarti, “Dynamical analysis of a delayed ratio-dependent Holling-Tanner predator-prey model,” Journal of Mathematical Analysis and Applications, vol. 358, no. 2, pp. 389–402, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. X.-Y. Meng, H.-F. Huo, and H. Xiang, “Hopf bifurcation in a three-species system with delays,” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 635–661, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y.-H. Fan and L.-L. Wang, “Periodic solutions in a delayed predator-prey model with nonmonotonic functional response,” Nonlinear Analysis. Real World Applications, vol. 10, no. 5, pp. 3275–3284, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. Zhang and C. Lu, “Periodic solutions for a semi-ratio-dependent predator-prey system with Holling IV functional response,” Journal of Applied Mathematics and Computing, vol. 32, no. 2, pp. 465–477, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Yuan and Y. Song, “Stability and Hopf bifurcations in a delayed Leslie-Gower predator-prey system,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 82–100, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. G.-P. Hu and X.-L. Li, “Stability and Hopf bifurcation for a delayed predator-prey model with disease in the prey,” Chaos, Solitons & Fractals, vol. 45, no. 3, pp. 229–237, 2012. View at Publisher · View at Google Scholar
  13. F. Lian and Y. Xu, “Hopf bifurcation analysis of a predator-prey system with Holling type IV functional response and time delay,” Applied Mathematics and Computation, vol. 215, no. 4, pp. 1484–1495, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, Cambridge University Press, Cambridge, UK, 1981.
  15. T. K. Kar and A. Ghorai, “Dynamic behaviour of a delayed predator-prey model with harvesting,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9085–9104, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH